Couldn't find what you looking for?

TRY OUR SEARCH!

My mother (age 70) has had possible symptoms of TA for some 4-5 years, with left eye having some permanent loss of vision and this year the other is starting. She had been diagnosed as having some sort of blood disorder by NHS (UK national Health Service) blood tests for over 2 years with low liver count but they said they didn't know what was the problem with her and they did nothing further, even tho, now in hindsight, she was exhibiting the early TA symptoms. This year she has been been worse and diagnosed TA by her new GP, and prescribed steroids 4 a day for two weeks. Her symptoms worsened quickly (weeks) and another GP referred her to a consultant who increased steroids to 8 per day saying that she should have been on 8 from the start - she's now been on them for 5 weeks - good to begin with but recently no real change to headaches, pain one left side of face and neck, chronic fatigue, mouth ulcers have increased, nails are breaking tho her blood tests reveal overall improvement over the 5 weeks. She is also prescribed a weekly 'bone tablet' as she is on hi steroid dose but her GP did not renew so she hasn't taken now for one week. her consultant wrote advising to reduce steroids very slowly but yesterday reduced them from 8 to 6 per day against her previous written advice of reducing to 7 for 2 weeks initially. Today, on first day of reduction she has return of bad headaches and fatigue. No biopsy of tissue has been taken and no scans done or offered. Can anyone suggest anything we can do as we are anxious for her well being and the TA is clearly not going away.

thanks for any help ...

Brian Marshall

Loading...

My son (10 years) are suffering by Guillain-Barre syndrome (GBS) - Dhaka, Bangladesh
Reply

Loading...